A Note on Means in Peano Continua. (Short Communication).
Aequationes mathematicae, Tome 1 (1968), p. 199
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1968__1_135956,
author = {K. Sigmon},
title = {A {Note} on {Means} in {Peano} {Continua.} {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {199--199},
year = {1968},
volume = {1},
zbl = {0164.01702},
url = {http://geodesic.mathdoc.fr/item/AM2_1968__1_135956/}
}
K. Sigmon. A Note on Means in Peano Continua. (Short Communication).. Aequationes mathematicae, Tome 1 (1968), p. 199. http://geodesic.mathdoc.fr/item/AM2_1968__1_135956/